# SDR SIMA0583

- Difficulty date: February 27, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab 340B
- Aircraft serial: 340B374
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A4829
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3386 - AVIONICS SMOKE CWP LIGHT CAME ON DURING FLIGHT.  DECLARED EMERGENCY AND LANDED AT NEAREST AIRPORT.  NO ACTUAL SMOKE OBSERVED.  ALARM WAS INTERMITTENT.  REMOVED AND REPLACED AVIONICS SMOKE DETECTOR.  SYSTEM OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
